Can nasarel nasal spray cause sinus problems?

No. Nasarel (flunisolide) is a prescription topical corticosteroid spray used to treat allergic rhinitis & may be useful in related conditions like nasal polyps. Nasarel is one of the earliest developed topical steroid sprays. Its not used very much anymore because it causes nasal stinging. It is not a vasoconstrictor/decongestant like afrin. Continued use does not cause blockage of sinus openings.
Probably not. I previously answered this question but I did not address the question of sinusitis. If the over the counter nasal spray is used too long, it is possible that the small openings to the paranasal sinuses could be eventually obstructed and lead to a rhino-sinusitis. Again, let an ENT doctor or allergist manage your nasal problems.

Related Questions

Can nasarel nasal spray cause dental and sinus problems?

Probably not. Any over the counter nasal spray used for more than a few days may cause a condition called rhinitis medicamentosa. This condition may lead to irreversible damage to cilia (small hairs of the mucosa) and rebound where the nose is worse than before you started the medication. Any nasal condition, whether allergic or non-allergic should be managed by an ENT doctor.
Nasal spray? It is always wise to consult with your md before using any meds.

Can I take stacker 2 or3 and use synex 12 hour nasal spray? Right now I take zyrtec for my sinus problem also.

No nasal decongestan. Be aware that over the counter nasal decongestant sprays are extremely addictive and should only be used for 3 days max. You can use zyrtec d or go to your doc and get a prescription for a steroid nasal sprays that is much better and is not habit forming.

Why do I get Evening chills on shoulders & arms. 59 year old female Durban South Africa existing conditions--Thyroid, sinus, osteoporosis, lower back problem, thalisimia, hemoglobin 10. meds-thyroid, sinus nasal spray, fosavance calcium, probiotic thanks?

Complex. You have a complicated medical condition which cannot be solved on this type of forum. You need to discuss these problems with your doctor. Get a referral if necessary.
Multiple medical. Problems. Infections and arthritic conditions need to be ruled out for your symptoms. Hopeful that your Anemia, Osteoporosis and Thyroid disease are well controlled.